# SDR A6WA200440011

- Difficulty date: January 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 2590
- Condition: Inoperative
- Location: Hyd System
- Part time: 2,840 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE INFLIGHT AFTER TAKEOFF, COMPLIED WITH QRH.  HYDRAULIC 3 HIGH TEMP ON GROUND.  COMPLIED WITH QRH.  REMOVED AND REPLACED PRESSURE MANIFOLD RELIEF VALVE PER AMM 29-12-07.  LEAK CHECK GOOD.  PERFORMED MULTIPLE GEAR SWINGS IAW 32-30-00.  REMOVED AND REPLACED 3B PUMP IAW AMM 29-12-03.  OPS CHECK GOOD.  (M)
